# SDR UPS06547239

- Difficulty date: March 7, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 22,265 hours, 15,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103090
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME.  ACCOMPLISHED WITH FINAL UPS EO B757-5310-24012-A AND EA 757-5362- 27-A1373, WITH NO DEVIATIONS FROM EA FINAL REPAIR DIMENSIONS ARE FOUND IN STEPS 4 AND 9 OF ATTACHED ECA 111075.
